| Model Number |
1012445-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a lesion in the posterior lateral artery that was mildly tortuous, mildly calcified and 90% stenosed.A 2.0x15mm mini trek rx balloon ruptured at 8 atmospheres (atm) during the first inflation for 10 seconds.A 2.0x15mm nc trek balloon was used for the replacement, but the balloon ruptured at 12 atm during the first inflation for 5 seconds.A non-abbott balloon was used for the replacement to complete the procedure.There were no reported adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.The mini trek coronary dilatation catheter referenced in b5 is filed under a separate medwatch report number.